Nawar, Tamar, “Aristotelian Finitism”, Synthese 192 (2015), 2345–2360

V. Peckhaus, Mathematical Reviews [MR3400611] (2016).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Mathematical Reviews [MR3400611]
Article Number
MR3400611
LibreCat-ID

Cite this

Peckhaus V. Nawar, Tamar, “Aristotelian Finitism”, Synthese 192 (2015), 2345–2360. Mathematical Reviews [MR3400611]. 2016.
Peckhaus, V. (2016). Nawar, Tamar, “Aristotelian Finitism”, Synthese 192 (2015), 2345–2360. Mathematical Reviews [MR3400611].
@article{Peckhaus_2016, title={Nawar, Tamar, “Aristotelian Finitism”, Synthese 192 (2015), 2345–2360}, number={MR3400611}, journal={Mathematical Reviews [MR3400611]}, author={Peckhaus, Volker}, year={2016} }
Peckhaus, Volker. “Nawar, Tamar, ‘Aristotelian Finitism’, Synthese 192 (2015), 2345–2360.” Mathematical Reviews [MR3400611], 2016.
V. Peckhaus, “Nawar, Tamar, ‘Aristotelian Finitism’, Synthese 192 (2015), 2345–2360,” Mathematical Reviews [MR3400611]. 2016.
Peckhaus, Volker. “Nawar, Tamar, ‘Aristotelian Finitism’, Synthese 192 (2015), 2345–2360.” Mathematical Reviews [MR3400611], MR3400611, 2016.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar